# SDR 20000512SH013

- Difficulty date: February 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Yoke
- Part number: OAS5451
- Condition: Damaged
- Location: Mlg
- Component: N/L Gear, Ozone
- Component part number: 54510051
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 96-19-05 ULTRASONIC INSPECTION OF THE NOSE LANDING GEAR YOKE, THE FOLLOWING DEFECT INDICATIONS WERE NOTED.  THE INBOARD SIDE OF THE S/N NR 3 NLG YOKE HAD TWO CRACK INDICATIONS.  NR 1, A .125 INCH CRACK INDICATION ABOVE THE FILL VALVE/RETAINING PIN HOLE, AND NR 2, A CRACK .750 INCH IN LENGTH BELOW THE FILL VALVE/RETAINING PIN HOLE.  THE OUTBOARD SIDE HAD A .250 INCH CRACK INDICATION BELOW THE FILL VALVE/RETAINING PIN HOLE.  (X)
